Análisis y geometría en dominios irregulares

  • Tatiana Toro Universidad de Washington, Seattle

Resumen

Esta nota esta basada en la charla de posesión como Miembro Correspondiente de la Academia Colombiana de Ciencias Exactas Fisicas y Naturales. En ella describo algunos de los resultados recientes en un area de análisis que esta enfocada en entender la relación entre las propiedades geométricas de un dominio y el comportamiento hacia la frontera de las soluciones de ecuaciones diferenciales parciales en este dominio. © 2017. Acad. Colomb. Cienc. Ex. Fis. Nat.

Descargas

La descarga de datos todavía no está disponible.

Citas

[A1] H. Aikawa, Characterization of a uniform domain by the boundary Harnack principle, Harmonic analysis and its applications, Yokohama Publ., Yokohama, (2006), 1-17.

[A2] H. Aikawa Equivalence between the boundary Harnack principle and the Carleson estimate Math. Scand. 103 (2008), no. 1, 61-76.

[ABHM] M. Akman, M. Badger, S. Hofmann and J. M. Martell, Rectifiability and elliptic measures on 1-sided NTA domains with Ahlfors-David regular boundaries, to appear, Trans. Amer. Math. Soc.

[AGMT] J. Azzam, J. Garnett, M. Mourgoglou, and X. Tolsa, Uniform rectifiability, elliptic measure, square functions and -approximability, preprint 2016, arXiv:1612.02650.

[AHMMMTV1] J. Azzam, S. Hofmann, J. M. Martell, S. Mayboroda, M. Mourgoglou, X. Tolsa and A. Volberg, Harmonic measure is rectifiable if it is absolutely continuous with respect to the co- imension one Hausdorff measure, C. R. Math. Acad. Sci. Paris 354 (2016), no. 4,351-355.

[AHMMMTV2] J. Azzam, S. Hofmann, J. M. Martell, S. Mayboroda, M. Mourgoglou, X. Tolsa and A. Volberg Rectifiability of harmonic measure, to appear in GAFA.

[AHMNT] J. Azzam, S. Hofmann, J. M. Martell, K. Nyström and T. Toro, A new characterization of chord-arc domains, to appear, J. European Math. Soc.

[AHMT] M. Akman, S. Hofmann, J. M. Martell and T. Toro, in preparation.

[CFMS] L. Caffarelli, E. Fabes, S. Mortola and S. Salsa, Boundary behavior of nonnegative solutions of elliptic operators in divergence form., Indiana Univ. Math. J. 30(1981), no. 4,621–640.

[CFK] L. Caffarelli, E. Fabes and C. Kenig, Completely singular harmonic-elliptic measures, Indiana U. Math. J.30(1981),917-924.

[CHM] J. Cavera, S. Hofmann and J.M. Martell, Perturbations of elliptic operators in 1-sided chord-arc domains, in preparation.

[Dah] B. Dahlberg, On estimates for harmonic measure, Arch. Rat. Mech. Analysis 65 (1977), 272–288.

[D1] B. Dahlberg, On estimates for harmonic measure, Arch. Rat. Mech. Analysis 65 (1977), 272–288.

[D2] B. Dahlberg, On the absolute continuity of elliptic measure. American Journal of Mathematics 108 (1986),1119-1138.

[DJ] G. David and D. Jerison, Lipschitz approximation to hypersurfaces, harmonic measure, and singular integrals, Indiana Univ. Math. J. 39 (1990), no. 3, 831–845.

[DS1] G. David and S. Semmes, Singular integrals and rectifiable sets in Rn : Au-dela des graphes lipschitziens, Asterisque 193(1991).

[DS2] G. David and S. Semmes, Analysis of and on Uniformly Rectifiable Sets, Mathematical Monographs and Surveys 38, AMS 1993.

[DeG] E. De Giorgi,Sulla differenziabilita eanaliticita delle estremali degli integrali multipli regolari, Mem. Acad. Sci. Torino 3 (1957), 25-43.

[DKP] M. Dindos, C. Kenig and J. Pipher, BMO solvability and the A condition for elliptic operators, J. Geom.Anal. 21 (2011), 78 -95.

[E] L. Escauriaza The Lp Dirichlet problem for small perturbations of the Laplacian, Israel J. Math. 94 (1996), 353-366.

[EG] L. Evans and R. Gariepy, Measure theory and fine properties of functions. Revised edition. Textbooks in Mathematics. CRC Press, Boca Raton, FL,(2015).

[FKP] R. Fefferman, C. Kenig, J. Pipher, The theory of weights and the Dirichlet problem for elliptic equations. Ann. of Math. (2) 134 (1991), no. 1, 65–124.

[GMT] J. Garnett, M. Mourgoglou, and X. Tolsa, Uniform rectifiability in terms of Carleson measure estimates and - approximability of bounded harmonic functions, preprint 2016, arXiv:1611.00264.

[GT] D. Gilbarg and N. Trudinger, Elliptic partial differential equations of second order. Reprint of the 1998 edition. Classics in Mathematics. Springer-Verlag, Berlin, 2001.

[HKMP] S. Hofmann, C. Kenig, S. Mayboroda and J. Pipher, Square function/Non-tangential maximal function estimates and the Dirichlet problem for nonsymmetric elliptic operators to appear in Journal of the AMS.

[HL] S. Hofmann and P. Le, BMO solvability and absolute continuity of harmonic measure, arXiv:1607.00418

[HM1] S. Hofmann and J.M. Martell, Uniform rectifiability and harmonic measure I: Uniform rectifiability implies Poisson kernels in Lp, Ann. Sci. École Norm. Sup. 47(2014), no. 3, 577–654.

[HM2] S. Hofmann and J.M. Martell, Uniform Rectifiability and harmonic measure IV: Ahlfors regularity plus Poisson kernels in Lp implies uniform rectifiability, preprint,arXiv:1505.06499.

[HMM] S. Hofmann, J.M. Martell, and S. Mayboroda, Uniform rectifiability, Carleson measure estimates, and approximation of harmonic functions, Duke Math. J. 165 (2016), no. 12,2331–2389.

[HMMTV] S. Hofmann, J. M. Martell, S. Mayboroda, X. Tolsa and A. Volberg Absolute continuity between the surface measure and harmonic measure implies rectifiability, ArXiv: 1507.04409.

[HLMN] S. Hofmann, P. Le, J.M. Martell and K, Nyström, The weak-A property of harmonic and p-harmonic measures, to appear in Anal. & PDE.

[HMT1] S. Hofmann, J.M. Martell and T. Toro, General

divergence form elliptic operators on non-smooth domains, in progress.

[HMT2] S. Hofmann, J.M. Martell and T. Toro, A implies NTA for a class of variable coefficient elliptic operators, to appear in J. of Diff. Eq., arXiv:1611.09561.

[HMU] S. Hofmann, J.M. Martell and I. Uriarte-Tuero, Uniform Rectifiability and Harmonic Measure II: Poisson kernels in Lp imply uniform rectfiability, Duke Math. J. 163 (2014), no. 8, 1601–1654.

[HW] R. Hunt and R. Wheeden, Positive harmonic functions on Lipschitz domains Trans. Amer. Math. Soc. 147(1970), 507-527.

[JK] D. Jerison and C. Kenig, Boundary behavior of harmonic functions in nontangentially accessible domains, Adv. in Math. 46 (1982), no. 1, 80–147.

[K] C.E. Kenig, Harmonic analysis techniques for second order elliptic boundary value problems, CBMS Regional Conference Series in Mathematics, 83. Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 1994.

[KKoPT] C. Kenig, H. Koch, J. Pipher and T. Toro, A new approach to absolute continuity of elliptic measure, with applications to non-symmetric equations, Adv. Math. 153(2000), no. 2, 231-298.

[KKiPT] C. Kenig, B. Kirchheim, J. Pipher and T. Toro, Square functions and the A property of elliptic measures, J. Geom. Anal. 26 (2016), no. 3, 2383–2410.

[KP] C.E. Kenig and J. Pipher, The Dirichlet problem for elliptic equations with drift terms, Publ. Mat. 45, (2001),199–217.

[KT1] C. Kenig and T. Toro, Harmonic measure on locally flat domains Duke Math. J. 87 (1997), no. 3, 509–551.

[KT2] C. Kenig and T. Toro, Free boundary regularity for harmonic measures and Poisson kernels, Ann. of Math.(2) 150 (1999), no. 2, 369-454.

[KT3] C. Kenig and T. Toro, Poisson kernel characterization of Reifenberg flat chord arc domains, Ann. Sci. École Norm. Sup. (4) 36 (2003), 323-401.

[LWS] W. Littman, G. Stampacchia and H.F. Weinberger, Regular points for elliptic equations with discontinuouscoefficients Ann. Scuola Norm. Sup. Pisa (3) 17 (1963)43-77.

[Ma] O. Martio, Capacity and measure densities, Ann. Acad. Sci. Fenn. Ser. A I Math. 4 (1979), 109-118.

[MPT1] E. Milakis, J. Pipher and T. Toro, Harmonic Analysis on Chord Arc Domains, J. Geom. Anal. 23 (2013), 2091-2157.

[MPT2] E. Milakis, J. Pipher and T. Toro, Perturbation of elliptic operators in chord arc domains, Contemporary Mathematics (AMS) 612 (2014), 143 -161.

[MT] E. Milakis and T. Toro, Divergence form operators in Reifenberg flat domains , Mathematische Zeitschrift 264 (2010), 15-41.

[MM] L. Modica and S. Mortola, Construction of a singular elliptic-harmonic measure, Manuscripta Math. 33(1980), 81-98.

[MMS] L. Modica, S. Mortola and S. Salsa, A nonvariational second order elliptic operator with singular elliptic measure Proc. of Amer. Math. Soc. 84 (1982), 225-230.

[Mo] J. Moser,On Harnack’s theorem for elliptic differential equations, Comm. Pure Appl. Math. 14 (1961) 577-591.

[N] J. Nash, Continuity of solutions of parabolic and elliptic equations, Amer. J. of Math 80 (1958), 931-954.

[S] S. Semmes, A criterion for the boundedness of singular integrals on on hypersurfaces, Trans. Amer. Math. Soc. 311 (1989), 501–513.

[W] N. Wiener, The Dirichlet problem, J. Math. Phys. 3 (1924), 127-146.

[Z] Z. Zhao, BMO solvability and the A condition of the elliptic measure in uniform domains, preprint, arXiv:1602.00717.

[TZ] T. Toro & Z. Zhao, A implies rectifiability for elliptic operators with VMO coefficients, in preparation.

Publicado
2018-01-12
Cómo citar
Toro, T. (2018). Análisis y geometría en dominios irregulares. Revista De La Academia Colombiana De Ciencias Exactas, Físicas Y Naturales, 41(161), 521-527. https://doi.org/10.18257/raccefyn.512
Sección
Matemáticas